800-327-1327

IBUPROFEN TABLET 24s (LIKE ADVIL)- Dozen

$14.96

SKU: 63830 Categories: ,

Description

ACTIVE INGREDIENT:
GoodSense Ibuprofen Caplets 200 mg has an active ingredient of 200 mg of ibuprofen, which compares to the active ingredient in Advil Ibuprofen Caplets.

NSAID:
Ibuprofen Caplets 200 mg is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary pain relief.

USE:
Ibuprofen Caplets temporarily relieve minor aches and pains due to headache, minor pain of arthritis, the common cold, and menstrual cramps.

FOR ADULTS AND CHILDREN 12 YEARS AND OVER:
It is used as a pain reliever and fever reducer for adults and children 12 years and over.

PAIN RELIEVER AND FEVER REDUCER:
GoodSense Ibuprofen Caplets 200 mg can be used for minor body aches and pains. Additionally, it can be used as a pain reliever and fever reducer.

Dozen Bottles of 24 Tablets

Reviews

There are no reviews yet.

Be the first to review “IBUPROFEN TABLET 24s (LIKE ADVIL)- Dozen”

Your email address will not be published. Required fields are marked *